Black hole formation from a complete regular past

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

An open problem in general relativity has been to construct an asymptotically flat solution to a reasonable Einstein-matter system containing a black hole and yet causally geodesically complete to the past, containing no white holes. We construct such a solution in this paper-in fact a family of such solutions, stable in a suitable sense-where matter is described by a self-gravitating scalar field.

Original languageEnglish (US)
Pages (from-to)579-596
Number of pages18
JournalCommunications In Mathematical Physics
Volume289
Issue number2
DOIs
StatePublished - Jul 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Black hole formation from a complete regular past'. Together they form a unique fingerprint.

  • Cite this